# SDR DALA2022040602351

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 37 hours, 8 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 LOCATION 600, 601, 607 EMER EXITS LIGHTS WILL NOT TURN OFF. CORRECTIVE ACTION: RESET CIDS 1 & 2 & EPSU BITE PASS PER A330 AMM 33-51. (2185410)
